EconPapers    
Economics at your fingertips  
 

Recent developments in the queueing problem

Youngsub Chun (), Manipushpak Mitra () and Suresh Mutuswami ()
Additional contact information
Youngsub Chun: Seoul National University
Suresh Mutuswami: University of Leicester

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2019, vol. 27, issue 1, No 1, 23 pages

Abstract: Abstract A group of agents must be served in a facility. The facility can serve only one agent at a time and agents incur waiting costs. The queueing problems is concerned with finding the order to serve agents and the monetary transfers. It can be solved by taking various approaches: the cooperative game theoretic approach, the normative approach, the strategic approach, the bargaining approach, and the combination of these approaches. In this paper, we provide a survey on the recent developments in the queueing problem.

Keywords: Queueing problem; Cooperative game theoretic approach; Normative approach; Strategic approach; Bargaining approach (search for similar items in EconPapers)
JEL-codes: C72 D63 D82 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11750-019-00499-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:27:y:2019:i:1:d:10.1007_s11750-019-00499-0

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-019-00499-0

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-06-15
Handle: RePEc:spr:topjnl:v:27:y:2019:i:1:d:10.1007_s11750-019-00499-0